# SDR FDEA201109274156

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,652 hours, 16,882 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 21W3068513
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O, SET BOTH ENGINES TO 40 PERCENT N1, TOGA'D AND ENGINE NR1 IMMEDIATELY POWERED UP AND ENGINE 2 STOPPED ACCELERATING AT 50 PERCENT N1.  MADE 2ND ATTEMPT BUT REJECTED DUE TO ENGINE 2 WOULD NOT ACCELERATE ABOVE 50 PERCENT N1 EVEN WITH PILOT ATTEMPTED ASSIST ON THROTTLE.   R & R'D NR 2 ENGINE TT2 SENSOR REF M/M 73-21-02-04 THRU STEP 3 E (3)  REF AWD 71-00-11,, AND WSP 20-25-41 REPLACED PLUG D4972P AND SECURED. COMPLIED WITH GROUND TEST OF NR 2 ENG TT2 SENSOR AT IDLE POWER.  NO DEFECTS NOTED ON GROUND AT THIS STATION REF MM 73-21-02-04.  SECURED NR 2 ENGINE WIRE HARNESS AND ALL CONNECTORS THAT WERE DISCONNECTED.
